IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2005 Volume 17 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2287

Title: Modelling Covariates in Multipath Change
Authors: Sanjari Farsipour, N.
Keywords: Covariate
maximum likelihood
modelling
multipath change - point problems
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 17, No 1, (2005), 241p-248p
Abstract: In the multipath change - point problems, it is often of interest to assess the impact of covariates on the change point itself as well as on the parameter before and after the change point. In this paper, we consider a simple model for the change-point distribution, and then through hazard, we include covariates in the change point distribution. Maximum likelihood estimation is discussed.
Description: 2000 Mathematics Subject Classification: 62N02
URI: http://hdl.handle.net/10525/2287
ISSN: 0204-9805
Appears in Collections:2005 Volume 17

Files in This Item:

File Description SizeFormat
Pliska-17-2005-241-248.pdf1.08 MBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback